# SDR HNAA9900140

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927HA
- Make and model: Dhav DHC8102
- Aircraft serial: 117
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE WARNING LIGHT ILLUMINATED INFLIGHT AND EXTINGISHED ON LANDING.  COULD NOT DUPLICATE PROBLEM ON GROUND.  REMOVED AND REPLACED NUMBER 1 SMOKE DETECTOR, OPS CHECK GOOD.
